На главную страницу
На главную страницу
На главную страницу
English page
English page
ФАНО России | РАН | ОМН РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | zbMATH | Проверка почты | Справка 

   
 Об институте
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Профком МИАН
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

Посмотреть карту
Схема проезда

   
Буфетов Александр Игоревич
(полный список публикаций)
| по годам | научные публикации | по типам |



   2017
1. A. I. Bufetov, Tomoyuki Shirai, “Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces”, Proc. Japan Acad. Ser. A Math. Sci., 93:1 (2017), 1–5  mathnet  crossref  isi  scopus
2. A. I. Bufetov, Ya. Qiu, “Determinantal point processes associated with Hilbert spaces of holomorphic functions”, Comm. Math. Phys., 351:1 (2017), 1–44  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  isi  scopus
3. А. И. Буфетов, “Иерархия Пальма для детерминантных точечных процессов с ядром Бесселя”, Тр. МИАН, 297, 2017, 105–112  mathnet  crossref  mathscinet  elib; A. I. Bufetov, “A Palm Hierarchy for Determinantal Point Processes with the Bessel Kernel”, Proc. Steklov Inst. Math., 297 (2017), 90–97  crossref  mathscinet  isi  scopus
4. Alexander I. Bufetov, Yanqi Qiu, “Conditional measures of generalized Ginibre point processes”, J. Funct. Anal., 272:11 (2017), 4671–4708  mathnet  crossref  isi
5. Alexander I. Bufetov, Yanqi Qiu, “Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields”, 153, no. 12, 2017, 2482–2533, arXiv: 1605.09600v1  mathnet  crossref  isi  scopus
6. Alexander I. Bufetov, Boris Solomyak, “The Hölder property for the spectrum of translation flows in genus two”, Israel J. Math., 2017, 1–55 (Published online) , arXiv: 1501.05150  mathnet  crossref
7. Alexander I. Bufetov, Yanqi Qiu, “$J$-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence”, Math. Ann., 2017, 1–62 (Published online)  mathnet  crossref

   2016
8. А. И. Буфетов, “Бесконечные детерминантные меры и эргодическое разложение мер Пикрелла. III. Бесконечный бесселев процесс как предел радиальных частей конечномерных проекций бесконечных мер Пикрелла”, Изв. РАН. Сер. матем., 80:6 (2016), 43–64  mathnet (цит.: 1)  crossref  mathscinet  elib; A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures”, Izv. Math., 80:6 (2016), 1035–1056  crossref  mathscinet  isi (cited: 1)  scopus
9. Vítor Araújo, Alexander I. Bufetov, Simion Filip, “On Hölder-continuity of Oseledets subspaces”, J. London Math. Soc., 93:1 (2016), 194–218  mathnet  crossref  mathscinet  zmath  isi (цит.: 1)
10. Lewis Bowen, Alexander Bufetov, Olga Romaskevich, “Mean convergence of Markovian spherical averages for measure-preserving actions of the free group”, Geom. Dedicata, 181:1 (2016), 293–306  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
11. А. И. Буфетов, “Бесконечные детерминантные меры и эргодическое разложение бесконечных мер Пикрелла. II. Сходимость бесконечных детерминантных мер”, Изв. РАН. Сер. матем., 80:2 (2016), 16–32  mathnet (цит.: 1)  crossref  mathscinet (цит.: 2)  zmath  elib (цит.: 1); A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures”, Izv. Math., 80:2 (2016), 299–315  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
12. Alexander I. Bufetov, “Rigidity of determinantal point processes with the Airy, the Bessel and the Gamma kernel”, Bull. Math. Sci., 6:1 (2016), 163–172  mathnet  crossref  mathscinet (цит.: 3)  zmath  zmath  isi (цит.: 4)  elib  scopus (цит.: 3)
13. Alexander I. Bufetov, Yanqi Qiu, “The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures”, Ark. Mat., 54:2 (2016), 403–435  mathnet  crossref  mathscinet  isi  elib  scopus
14. А. И. Буфетов, А. Я. Канель-Белов, “Живая математика: о подготовке к олимпиадам”, Матем. обр., 2016, № 2(78), 2–10  mathnet

   2015
15. Alexander I. Bufetov, Yanqi Qiu, “Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions [Équivalence de measures de Palm pour les processus déterminantaux associés aux espaces de Hilbert des fonctions holomorphes]”, C. R. Math. Acad. Sci. Paris, 353:6 (2015), 551–555  mathnet  crossref  mathscinet (цит.: 2)  zmath  isi (цит.: 3)  elib  scopus (цит.: 2)
16. А. И. Буфетов, “Бесконечные детерминантные меры и эргодическое разложение бесконечных мер Пикрелла. I. Построение бесконечных детерминантных мер”, Изв. РАН. Сер. матем., 79:6 (2015), 18–64  mathnet (цит.: 4)  crossref  mathscinet (цит.: 3)  adsnasa  elib (цит.: 1); A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. I. Construction of infinite determinantal measures”, Izv. Math., 79:6 (2015), 1111–1156  crossref  mathscinet  isi (cited: 5)  scopus (cited: 2)
17. А. И. Буфетов, “О действии группы диффеоморфизмов на детерминантные меры”, УМН, 70:5(425) (2015), 175–176  mathnet (цит.: 1)  crossref  mathscinet  zmath  adsnasa  elib; A. I. Bufetov, “Action of the group of diffeomorphisms on determinantal measures”, Russian Math. Surveys, 70:5 (2015), 953–954  crossref  mathscinet  zmath  isi (cited: 1)  scopus

   2014
18. А. И. Буфетов, “Эргодическое разложение для мер, квазиинвариантных относительно борелевских действий индуктивно компактных групп”, Матем. сб., 205:2 (2014), 39–70  mathnet (цит.: 6)  crossref  mathscinet (цит.: 6)  zmath  adsnasa  elib (цит.: 3); A. I. Bufetov, “Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group”, Sb. Math., 205:2 (2014), 192–219  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 2)  scopus (cited: 2)
19. A. I. Bufetov, “Limit theorems for translation flows”, Ann. of Math. (2), 179:2 (2014), 431–499  mathnet  crossref  mathscinet (cited: 18)  zmath  isi (cited: 12)  elib (cited: 8)  scopus (cited: 12)
20. A. I. Bufetov, B. Solomyak, “On the modulus of continuity for spectral measures in substitution dynamics”, Adv. Math., 260 (2014), 84–129  mathnet  crossref  mathscinet (cited: 2)  zmath  zmath  isi (cited: 3)  elib (cited: 1)  scopus (cited: 4)
21. А. И. Буфетов, Б. М. Гуревич, К. М. Ханин, Ф. Челларози, “Присуждение Я. Г. Синаю премии Абеля”, УМН, 69:5(419) (2014), 167–190  mathnet  crossref  mathscinet (цит.: 2)  zmath  adsnasa  elib; A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  crossref  mathscinet  zmath  isi
22. Alexander I. Bufetov, “Finitely-additive measures on the asymptotic foliations of a Markov compactum”, Mosc. Math. J., 14:2 (2014), 205–224  mathnet (cited: 3)  mathscinet (cited: 7)  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
23. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014), 173–179  mathnet  mathscinet  isi
24. Alexander I. Bufetov, “Finiteness of Ergodic Unitarily Invariant Measures on Spaces of Infinite Matrices”, Ann. Inst. Fourier (Grenoble), 64:3 (2014), 893–907 , arXiv: 1108.2737  mathnet  crossref  mathscinet (cited: 6)  zmath  zmath  isi (cited: 5)  elib (cited: 2)
25. Alexander Bufetov, Giovanni Forni, “Limit Theorems for Horocycle Flows”, Annales de l'ENS, ser. 4, 47:5 (2014), 851–903 http://smf4.emath.fr/Publications/AnnalesENS/4_47/html/ens_ann-sc_47_851-903.php  mathnet  elib
26. X. Bressaud, A. I. Bufetov, P. Hubert, “Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus 1”, Proc. London Math. Soc., 109:2 (2014), 483–522  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)

   2013
27. A. I. Bufetov, “Infinite determinantal measures”, Electron. Res. Announc. Math. Sci., 20 (2013), 12–30 , arXiv: 1207.6793  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 6)
28. А. И. Буфетов, “Предельные теоремы для специальных потоков над преобразованиями Вершика”, УМН, 68:5(413) (2013), 3–80  mathnet (цит.: 5)  crossref  mathscinet (цит.: 4)  zmath  adsnasa  elib; A. I. Bufetov, “Limit theorems for suspension flows over Vershik automorphisms”, Russian Math. Surveys, 68:5 (2013), 789–860  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 3)  scopus (cited: 3)
29. A. Bufetov, S. Mkrtchyan, M. Shcherbina, A. Soshnikov, “Entropy and the Shannon-McMillan-Breiman theorem for beta random matrix ensembles”, J. Stat. Phys., 152:1 (2013), 1–14  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
30. A. I. Bufetov, B. Solomyak, “Limit theorems for self-similar tilings”, Comm. Math. Phys., 319:3 (2013), 761–789  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 6)
31. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  isi

   2012
32. A. Bufetov, B. Solomyak, Limit theorems for self-similar tilings, 2012 , 36 pp., arXiv: 1201.6092
33. А. И. Буфетов, “О мультипликативных функционалах детерминантных процессов”, УМН, 67:1(403) (2012), 177–178  mathnet (цит.: 6)  crossref  mathscinet (цит.: 5)  zmath  adsnasa  elib (цит.: 3); A. I. Bufetov, “Multiplicative functionals of determinantal processes”, Russian Math. Surveys, 67:1 (2012), 181–182  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 1)
34. А. И. Буфетов, А. В. Клименко, “Максимальное неравенство и эргодические теоремы для марковских групп”, Математическая теория управления и дифференциальные уравнения, Сборник статей. К 90-летию со дня рождения академика Евгения Фроловича Мищенко, Тр. МИАН, 277, МАИК, М., 2012, 33–48  mathnet (цит.: 2)  mathscinet (цит.: 3)  elib; A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Proc. Steklov Inst. Math., 277 (2012), 27–42  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
35. A. I. Bufetov, A. V. Klimenko, “On Markov operators and ergodic theorems for group actions”, European J. Combin., 33:7 (2012), 1427–1443  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)
36. A. I. Bufetov, M. Khristoforov, A. Klimenko, “Cesàro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups”, Int. Math. Res. Not. IMRN, 2012:21 (2012), 4797–4829 , arXiv: 1101.5459 (First published online: October 25, 2011)  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  scopus (cited: 3)
37. J. Athreya, A. Bufetov, A. Eskin, M. Mirzakhani, “Lattice point asymptotics and volume growth on Teichmüller space”, Duke Math. J., 161:6 (2012), 1055–1111 , arXiv: math/0610715  mathnet  crossref  mathscinet (cited: 16)  zmath  isi (cited: 12)  elib (cited: 9)  scopus (cited: 12)
38. A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the Shannon-McMillan-Breiman theorem for the Plancherel family of measures on the space of Young diagrams”, Geom. Funct. Anal., 22:4 (2012), 938–975 , arXiv: 1001.4275  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 4)

   2011
39. A. Bufetov, G. Forni, Limit Theorems for Horocycle Flows, 2011 , 52 pp., arXiv: 1104.4502
40. A. I. Bufetov, Ergodic Decomposition for Measures Quasi-Invariant Under Borel Actions of Inductively Compact Groups, 2011 , 31 pp., arXiv: 1105.0664
41. X. Bressaud, A. Bufetov, P. Hubert, Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus one, 2011 , 49 pp., arXiv: 1106.2666
42. А. И. Буфетов, А. В. Клименко, М. И. Христофоров, “Сходимость по Чезаро сферических средних для сохраняющих меру действий марковских групп и полугрупп”, УМН, 66:3(399) (2011), 203–204  mathnet (цит.: 1)  crossref  mathscinet (цит.: 3)  zmath  adsnasa  elib (цит.: 1); A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus
43. А. И. Буфетов, Б. М. Гуревич, “Существование и единственность меры с максимальной энтропией для потока Тейхмюллера на пространстве модулей абелевых дифференциалов”, Матем. сб., 202:7 (2011), 3–42  mathnet (цит.: 8)  crossref  mathscinet (цит.: 10)  zmath  adsnasa  elib (цит.: 2); A. I. Bufetov, B. M. Gurevich, “Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials”, Sb. Math., 202:7 (2011), 935–970  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 7)  scopus (cited: 7)
44. V. Araújo, A. I. Bufetov, “A large deviations bound for the Teichmüller flow on the moduli space of abelian differentials”, Ergodic Theory Dynam. Systems, 31:4 (2011), 1043–1071 , arXiv: 0812.1397  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  scopus (cited: 2)
45. A. I. Bufetov, C. Series, “A pointwise ergodic theorem for Fuchsian groups”, Math. Proc. Cambridge Philos. Soc., 151:1 (2011), 145–159  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  elib (cited: 6)  scopus (cited: 6)

   2010
46. А. И. Буфетов, “Эргодические интегралы потоков на плоских поверхностях”, УМН, 65:6(396) (2010), 181–182  mathnet (цит.: 2)  crossref  mathscinet (цит.: 2)  zmath  adsnasa  elib; A. I. Bufetov, “Ergodic integrals of translation flows on flat surfaces”, Russian Math. Surveys, 65:6 (2010), 1173–1174  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
47. А. И. Буфетов, “Решение гипотезы Вершика–Керова об энтропии меры Планшереля”, УМН, 65:1(391) (2010), 181–182  mathnet  crossref  mathscinet  zmath  adsnasa  elib (цит.: 3); A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the entropy of the Plancherel measure”, Russian Math. Surveys, 65:1 (2010), 175–176  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
48. A. I. Bufetov, “Hölder cocycles and ergodic integrals for translation flows on flat surfaces”, Electron. Res. Announc. Math. Sci., 17 (2010), 34–42  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib (cited: 4)  scopus (cited: 4)

   2009
49. A. I. Bufetov, Finitely-additive measures on the asymptotic foliations of a Markov compactum, 2009 , 29 pp., arXiv: 0902.3303  adsnasa
50. Alexander I. Bufetov, “Logarithmic asymptotics for the number of periodic orbits of the Teichmüller flow on Veech's space of zippered rectangles”, Mosc. Math. J., 9:2 (2009), 245–261  mathnet (cited: 3)  mathscinet (cited: 3)  zmath  isi (cited: 2)

   2008
51. A. I. Bufetov, Suspension Flows over Vershik's Automorphisms, 2008 , 24 pp., arXiv: 0804.3970  adsnasa
52. А. И. Буфетов, Б. М. Гуревич, “О мере с максимальной энтропией для потока Тейхмюллера на пространстве модулей абелевых дифференциалов”, Функц. анализ и его прил., 42:3 (2008), 75–77  mathnet (цит.: 3)  crossref  mathscinet (цит.: 3)  zmath  elib (цит.: 1); A. I. Bufetov, B. M. Gurevich, “On the Measure with Maximal Entropy for the Teichmüller Flow on the Moduli Space of Abelian Differentials”, Funct. Anal. Appl., 42:3 (2008), 224–226  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 4)  scopus (cited: 4)

   2007
53. A. Avila, A. Bufetov, “Exponential decay of correlations for the Rauzy–Veech–Zorich induction map”, Partially hyperbolic dynamics, laminations, and Teichmüller flow, Fields Inst. Commun., 51, Amer. Math. Soc., Providence, RI, 2007, 203–211  mathscinet (cited: 5)  zmath

   2006
54. A. Bufetov, Y. G. Sinai, C. Ulcigrai, “A condition for continuous spectrum of an interval exchange transformation”, Representation theory, dynamical systems, and asymptotic combinatorics, Amer. Math. Soc. Transl. Ser. 2, 217, Amer. Math. Soc., Providence, RI, 2006, 23–35  mathscinet (cited: 1)  zmath
55. A. I. Bufetov, “Decay of correlations for the Rauzy–Veech–Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of abelian differentials”, J. Amer. Math. Soc., 19:3 (2006), 579–623  crossref  mathscinet (cited: 27)  zmath  isi (cited: 30)  elib (cited: 16)  scopus (cited: 27)

   2002
56. A. I. Bufetov, “Convergence of spherical averages for actions of free groups”, Ann. of Math. (2), 155:3 (2002), 929–944  crossref  mathscinet (cited: 21)  zmath  isi (cited: 22)  elib (cited: 14)  scopus (cited: 21)

   2001
57. A. Bufetov, “Markov averaging and ergodic theorems for several operators”, Topology, ergodic theory, real algebraic geometry, Amer. Math. Soc. Transl. Ser. 2, 202, Amer. Math. Soc., Providence, RI, 2001, 39–50  mathscinet (cited: 9)  zmath

   2000
58. А. И. Буфетов, “Операторные эргодические теоремы для действий свободных полугрупп и групп”, Функц. анализ и его прил., 34:4 (2000), 1–17  mathnet (цит.: 10)  crossref  mathscinet (цит.: 8)  zmath; “Operator Ergodic Theorems for Actions of Free Semigroups and Groups”, Funct. Anal. Appl., 34:4 (2000), 239–251  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 4)  scopus (cited: 8)
59. А. И. Буфетов, “Косые произведения и эргодические теоремы для групповых действий”, Теория представлений, динамические системы, комбинаторные и алгоритмические методы. V, Зап. научн. сем. ПОМИ, 266, ПОМИ, СПб., 2000, 13–28  mathnet  mathscinet  zmath; A. I. Bufetov, “Skew products and ergodic theorems for group actions”, J. Math. Sci. (N. Y.), 113:4 (2003), 548–557  crossref  mathscinet  zmath

   1999
60. A. Bufetov, “Topological entropy of free semigroup actions and skew-product transformations”, J. Dynam. Control Systems, 5:1 (1999), 137–143  crossref  mathscinet (cited: 5)  zmath  elib (cited: 8)
61. А. И. Буфетов, “Эргодические теоремы для действий нескольких отображений”, УМН, 54:4(328) (1999), 159–160  mathnet (цит.: 7)  crossref  mathscinet (цит.: 6)  zmath  adsnasa; A. I. Bufetov, “Ergodic theorems for actions of certain maps”, Russian Math. Surveys, 54:4 (1999), 835–836  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  scopus (cited: 4)

   1997
62. А. Буфетов, А. Я. Канель, “Новое элементарное решение проблемы Варинга”, Фундамент. и прикл. матем., 3:4 (1997), 1239–1252  mathnet  mathscinet  zmath
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2017
Разработка и дизайн: Отдел КС и ИТ